MathSciNet Relay Station
MathSciNet bibliographic data
MR1722998 (2000h:60086) 60K35 (92D25)
Durrett, Rick Stochastic spatial models. SIAM Rev. 41 (1999), no. 4, 677–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement